# SDR DALA2024110610685

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 6,335 hours, 2,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL REPORTED BY FLIGHT ATTENDANTS DURING TAXI IN ABOUT 1 MINUTE AFTER APU START. PERFORMED T/S PER AMDS W/C 0550-2001. NO SOURCE FOUND. PERFORMED EFIM OF ODOR SOL # 1-8451. COMPLETED REPORT AMDS 0550-9001-A220 AIRCRAFT OK FOR SERVICE REF MD 0640250. (LP# 5134151)
